# SDR FDEA201110284676

- Difficulty date: October 28, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 63,225 hours, 11,081 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Bs 1341
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK CROWN AT BS 1341, X=  27, FOUND HOLE ELONGATED.  REPAIRED AS PER SRM 53-00-52 FIGURE 201 REVISION 47.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 113.
